MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 56/68X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 56/68X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1242-16-527
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021 surgeon removed a duraloc constrained liner, a duraloc dynamic locking ring, and a total hip ball femoral head.These were replaced with identical new components.Reason for revision: dislocation.The large metal locking ring which is usually constrained within the liner had completely popped out of the liner itself.X-rays and other operative notes unavailable.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
DURALOC CONST LINER 56/68X32
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11857374
Report Number1818910-2021-10829
Device Sequence Number11027403
Product Code KWZ
UDI-Device Identifier10603295019206
UDI-Public10603295019206
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P960054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1242-16-527
Device Catalogue Number124216527
Device Lot NumberH29382
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CREATED IN ERROR.; DUR DYNAMIC LOCK RING 56 OR 68; DURALOC CONST LINER 56/68X32; TOTAL HIP BALL 32MM +11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR